# SDR ASOA20140318066

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 33,479 hours, 32,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 12038328001
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 123BL CRACKED UNDER HINGE POINT MOUNT.  REMOVED CRACKED FRAME AND INSTALLED NEW HALF FRAME ON DOOR 123BL IAW SRM 51-40-02.
